Dec 6, 2006
I have heard and read that the current HIV meds: Susitiva, etc. are beginning to lose effectiveness. Are you seeing any eveidence of this??
| Response from Dr. Young
No, on the contrary, all available data continues to point to the long-term effectiveness of HIV treatments in preventing AIDS complications and death.
Our most recent analysis of the CDC's HOPS study shows that the death rate among persons under care for HIV remains very, very low; among these rare cases, the causes of death are usually not AIDS-related. BY
Get Email Notifications When This Forum Updates or Subscribe With RSS
- How Do You Know If You Have Coated Tongue?
- Anal Warts After Sex With Sex Worker Worried I Have HIV
- Black Spots After Condom Broke Anal Worried I Have HIV
- Itchy Vagina After Genital Rubbing Sign Of HIV AIDS
- Sore On Penis After Foreplay Worried I Have HIV
- Vomiting After Rimming Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.